# SDR DALA2022120607843

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,893 hours, 24,110 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bottle
- Condition: Low Pressure
- Location: Door Emer Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE AT NO. 4 LEFT DOOR POWER EMERGENCY RESERVOIR (PRESSURE IN RED RANGE) PER AMDS.  EMERGENCY POWER RESERVOIR WAS REPLACED BY EMERGENCY POWER RESERVOIR PER B757-200 AMM 52-11-30. (2524785)
